| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: report source switzerland.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent a hip revision due that fitmore stem became loose early.Attempts have been made and additional information on the reported event has not been provided at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The fitmore stem was returned without a femoral head to the post market surveillance team for examination.No significant bone on-growth is evident on the stem.There are scratches on the neck and on the taper of the stem, likely occurring during revision surgery and/or removal of the femoral head from the stem.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.